# SDR UPS99829597

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FUSELAGE FRAME AT FS 1020 AND LONG 34L HAS HEAVY CORROSION.  CUT OUT DAMAGED SECTION AND REPAIRED IAW SRM 53-2-0.
